# SDR NACA2019072500090

- Difficulty date: July 25, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 99,414 hours, 16,221 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT BATTERY START, SHOWS FAULT LIGHT.  PERFORMED APU BITE TEST PER AMM 49-11-00, APU STARTED OK.
